# SDR DALA2022092306256

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 53,998 hours, 27,632 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 - CRACK ACCESS PANEL 322AL LEADING EDGE ON VERTICAL STABILIZER. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER ER/A 601378-14 PRI REV. ORIGINAL (2420565)
